Translator Disclaimer
April, 2015 A note on maximal commutators and commutators of maximal functions
Mujdat AGCAYAZI, Amiran GOGATISHVILI, Kerim KOCA, Rza MUSTAFAYEV
J. Math. Soc. Japan 67(2): 581-593 (April, 2015). DOI: 10.2969/jmsj/06720581

Abstract

In this paper maximal commutators and commutators of maximal functions with functions of bounded mean oscillation are investigated. New pointwise estimates for these operators are proved.

Citation

Download Citation

Mujdat AGCAYAZI. Amiran GOGATISHVILI. Kerim KOCA. Rza MUSTAFAYEV. "A note on maximal commutators and commutators of maximal functions." J. Math. Soc. Japan 67 (2) 581 - 593, April, 2015. https://doi.org/10.2969/jmsj/06720581

Information

Published: April, 2015
First available in Project Euclid: 21 April 2015

zbMATH: 1330.42012
MathSciNet: MR3340187
Digital Object Identifier: 10.2969/jmsj/06720581

Subjects:
Primary: 42B25
Secondary: 42B20, 42B35

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.67 • No. 2 • April, 2015
Back to Top